# SDR SWIA200311820

- Difficulty date: March 1, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 23,061 hours, 31,655 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0031
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,035 hours, 4,092 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, UPON SELECTING FLAPS 15 RECEIVED A CONTROL FAULT.  INSTALLED SERVICEABLE FLAP SELECTOR AND FLAP CONTROL UNIT.  GROUND OPS CHECK GOOD.  P/N:  120-64207-615, S/N OFF:  148978-304, S/N ON:  120237.
